Texas, 2010Tornado and Flash Flood in Texas, May 18, 2010
May 18, 2010 · NWS BRO · 10 events in 3 counties and zones
The combination of upper level energy, overnight remains of outflow boundaries from storms near the Lower Rio Grande River, and the approach of thunderstorms from south Texas toward the Rio Grande Highlands along with a very unstable atmosphere helped intensified these storms into a mesoscale convective system which raced through the Rio Grande Valley between 8 AM and 1045 AM CDT (7 AM and 945…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $65,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of upper level energy, overnight remains of outflow boundaries from storms near the Lower Rio Grande River, and the approach of thunderstorms from south Texas toward the Rio Grande Highlands along with a very unstable atmosphere helped intensified these storms into a mesoscale convective system which raced through the Rio Grande Valley between 8 AM and 1045 AM CDT (7 AM and 945 AM CST). The storms produced urban and flash flooding, minor wind damage, pockets of large hail, and frequent cloud to ground lightning. An earlier cluster of storms east of the Port Isabel/Laguna Vista produced a brief landspout tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at May 18, 6:29 AM CST, 56 minutes earlier.
Area forecast discussion, May 18, 6:29 AM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
729 AM CDT TUE MAY 18 2010
.UPDATE...UPDATED THE AVIATION DISCUSSION
&&
.AVIATION...THUNDERSTORMS ARE INCREASING IN COVERAGE OVER DEEP
SOUTH TEXAS. MAIN LINE OVER THE NORTHWEST PORTIONS OF THE REGION
TO SWEEP ACROSS THE MIDDLE AND LOWER VALLEYS BETWEEN 8 AND 10 AM.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING IN ADVANCE OF
THE MAIN LINE AND COULD AFFECT KBRO...KPIL AND KHRL. CIGS AND VSBY
TO LOWER MVFR TO IFR IN AND NEAR THE THUNDERSTORMS WITH WIND GUSTS
IN EXCESS OF 40 KNOTS. THE STORM COMPLEX SHOULD EXIT INTO THE GULF
BY NOON IF NOT EARLIER WITH ONLY ISOLATED THUNDERSTORMS TO
POSSIBLY REDEVELOP THIS AFTENROON.
&&
.PREV DISCUSSION... /ISSUED 651 AM CDT TUE MAY 18 2010/
UPDATE...SEVERE THUNDERSTORMS WATCH 184 ISSUED BY SPC AND WFO BRO
UNTIL NOON TODAY. THUNDERSTORM COMPLEX CURRENTLY MOVING THROUGH
ZAPATA AND JIM HOGG COUNTIES. THE LINE OF STRONG TO OCCASIONALLY
SEVERE STORMS IS MOVING EAST TO SOUTHEAST AT AROUND 25 MPH. THE
STORMS TO MOVE INTO BROOKS AND STARR BETWEEN 7 AND 8 AM SPREADING
INTO HIDALGO AND THE LOWER VALLEY BETWEEN 8 AND 10 AM. INDIVIDUAL
SHOWERS AND STORMS ARE DEVELOPING IN ADVANCE OF THE MAIN SYSTEM AS
UPPER DIVERGENT FLOW AND INSTABILITY INCREASES AS A MID LEVEL
DISTURBANCE APPROACHES FROM THE WEST.
PREV DISCUSSION... /ISSUED 435 AM CDT TUE MAY 18 2010/
UPDATE...DID A QUICK UPDATE TO THE FORECAST WORDING TO REFLECT
THE POTENTIAL FOR STRONG TO SVR CONV ACROSS THE NORTHERN FOUR
COUNTIES OF ZAPATA...JIM HOGG...BROOKS AND KENEDY THIS MORNING.
NO OTHER CHANGES NEEDED AT THIS TIME.
PREV DISCUSSION... /ISSUED 352 AM CDT TUE MAY 18 2010/
SHORT TERM /TODAY THROUGH 7 PM WEDNESDAY/...LARGE THUNDERSTORM
COMPLEX RAGING ALONG THE RIO GRANDE RIVER RIGHT NOW...NORTH OF
LAREDO AND SOUTH OF DEL RIO. MOVEMENT OF THIS CONVECTION IS MAINLY
TO THE EAST...WITH SOME SOUTHEAST COMPONENT. WILL INDICATE SOME
SHOWERS AND THUNDERSTORMS IN THE UPCOMING ZONE FORECAST IN RESPONSE
TO THIS ACTIVITY. DRIER CONDITIONS ANTICIPATED FOR WEDNESDAY...WITH
SURFACE WINDS POSSIBLY NECESSITATING A SMALL CRAFT ADVISORY FOR
MARINERS ON THE LAGUNA MADRE.
LONG TERM...THE 500 MB FLOW PATTERN IN THE LONGER RANGE PERIOD
WILL BE DOMINATED BY A SHARPLY DIGGING 500 MB TROUGH PUSHING INTO
THE WEST COAST OF THE U.S. AT THE SAME TIME A BROAD CLOSED LOW
WILL FORM OVER THE EAST COAST. THE COMBINATION OF THESE TWO
FEATURES WILL RESULT IN A BUILDING RIDGE OVER MUCH OF THE WESTERN
GULF OF MEX AND THE TX COASTLINE. THIS WILL MAINTAIN FAIRLY STATUS
QUO TEMPS AND POPS ACROSS THE REGION WITH TEMPS ABOVE CLIMO AND
POPS BELOW CLIMO. RUN TO RUN CONSISTENCY WITH THE GFS MEX GUIDANCE
SHOWS GOOD STABILITY FOR BOTH TEMPS AND POPS WHILE MODEL TO MODEL
CONSISTENCY WITH THE GFS AND THE ECMWF REMAINS PRETTY GOOD ALSO.
WILL REMAIN NEAR OR A LITTLE ABOVE GUIDANCE FOR TEMPS AND NEAR
ZERO FOR POPS IN THE EXTENDED RANGE PERIOD.
MARINE...TODAY THROUGH 7 PM WEDNESDAY...BUOY 42020 REPORTED EAST-
SOUTHEAST WINDS AROUND 12 KNOTS GUSTING TO AROUND 14 KNOTS WITH
SEAS SLIGHTLY UNDER 2.5 FEET WITH A PERIOD OF 7 SECONDS AT 02
CDT/07 UTC. LIGHT TO MODERATE WINDS AND LOW TO MODERATE SEAS WILL
PREVAIL ALONG THE LOWER TEXAS COAST TODAY AND TONIGHT AS HIGH
PRESSURE OVER THE GULF OF MEXICO BEGINS TO INTERACT WITH A LOW
PRESSURE SYSTEM FORMING OVER NORTHEAST MEXICO. AS THESE TWO
SYSTEMS BEGIN TO INTERACT MORE INTENSELY ON WEDNESDAY...WINDS AND
SEAS WILL INCREASE...AND A SMALL CRAFT ADVISORY MAY BE NEEDED FOR
THE LAGUNA MADRE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 91 76 90 78 / 50 0 0 0
BROWNSVILLE 92 75 91 77 / 50 0 0 0
HARLINGEN 94 75 95 76 / 50 0 0 0
MCALLEN 96 75 96 76 / 50 0 0 0
RIO GRANDE CITY 101 75 100 75 / 50 0 0 0
SOUTH PADRE ISLAND 87 78 87 76 / 50 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/51
Hazardous weather outlook, May 18, 5:30 AM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
630 AM CDT TUE MAY 18 2010
GMZ130-132-135-150-155-170-175-TXZ248>257-191100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
630 AM CDT TUE MAY 18 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING OVER ALL OF
DEEP SOUTH TEXAS PRODUCING LARGE HAIL AND DAMAGING WINDS. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS AND THE
ADJACENT COASTAL WATERS UNTIL NOON TODAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A SMALL CRAFT ADVISORY MAY BE NEEDED ALONG THE LOWER TEXAS COAST...
ESPECIALLY THE LAGUNA MADRE...DUE TO INCREASING WINDS. A MODERATE
RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA
CHICA WILL LIKELY ACCOMPANY THE STRONGER WINDS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING.
SPEECE
In the hours before
Special weather statement, May 18, 3:13 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
413 AM CDT TUE MAY 18 2010
TXZ248>251-181115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA
413 AM CDT TUE MAY 18 2010
...SEVERE THUNDERSTORMS LOCATED JUST NORTH OF THE REGION...
NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE IS TRACKING
A LARGE AREA OF SEVERE THUNDERSTORMS...LOCATED OVER WEBB AND DUVAL
COUNTY. THE MOST INTENSE PORTION OF THE SEVERE THUNDERSTORMS IS
LOCATED ABOUT 34 MILES NORTHWEST OF HEBBRONVILLE...WITH THE WHOLE
THUNDERSTORM COMPLEX MOVING GENERALLY TO THE EAST AND SOUTHEAST AT
AROUND 20 MPH.
LARGE HAIL AND DAMAGING WINDS MAY AFFECT PORTIONS OF ZAPATA...JIM
HOGG...BROOKS...AND KENEDY COUNTY WITHIN THE NEXT COUPLE OF HOURS.
RESIDENTS IN THESE COUNTIES SHOULD MONITOR LOCAL MEDIA SOURCES FOR
THE LATEST INFORMATION REGARDING THIS DEVELOPING WEATHER SITUATION.
TOMASELLI
Special weather statement, May 18, 6:44 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
744 AM CDT TUE MAY 18 2010
TXZ249>253-181445-
JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-
INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA...
RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...MISSION...
WESLACO
744 AM CDT TUE MAY 18 2010
...SEVERE THUNDERSTORMS POSSIBLE ACROSS DEEP SOUTH TEXAS THIS MORNING...
AT 740 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE
INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR FALFURRIAS IN
BROOKS COUNTY EXTENDING SOUTHWEST TO NEAR ROMA IN SOUTHWESTERN
STARR COUNTY. THESE THUNDERSTORMS WERE ALL MOVING GENERALLY EAST
SOUTHEAST AT 15 TO 20 MPH AND WILL PRODUCE WIND GUSTS FROM 35 TO
45 MPH...PERIODS OF LOCALLY HEAVY RAIN...PEA TO MARBLE SIZE HAIL
AND FREQUENT LIGHTNING THROUGH 10 AM THIS MORNING.
THE STRONGEST OF THESE THUNDERSTORMS WILL AFFECT STARR...
SOUTHEASTERN JIM HOGG...BROOKS...HIDALGO...KENEDY...WILLACY AND
CAMERON COUNTIES THROUGH 10 AM.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH
TEXAS UNTIL NOON TODAY.
ALSO...AHEAD OF THIS LINE OF STRONG THUNDERSTORMS...OTHER
ISOLATED STRONG THUNDERSTORMS HAVE FORMED OVER THE SOUTHERN LAGUNA
MADRE AND ABOUT 50 NAUTICAL MILES OFFSHORE OF KENEDY COUNTY.
RESIDENTS OF DEEP SOUTH TEXAS SHOULD STAY TUNED TO NOAA WEATHER
RADIO...LOCAL TELEVISION AND RADIO STATIONS AND THE NATIONAL
WEATHER SERVICE OFFICE BROWNSVILLE WEB SITE AT WWW.WEATHER.GOV/RGV
FOR ADDITIONAL STATEMENTS CONCERNING THIS DEVELOPING WEATHER
SITUATION.
SPEECE
Event by event
6 thunderstorm wind, 2 hail, 1 tornado, 1 flash flood. Local standard time, as filed.
Hail, Hidalgo
- When
- May 18, 7:25 AM CST
- Where
- Hidalgo County, 0.46 mi SSW of Mc Allen
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 26.194, -98.232
The Hidalgo County Emergency Manager reported hail up to one and one half inches in diameter fell at the La Quinta Inn on south 10th Street during a thunderstorm which moved through the area.
Tornado, Cameron
- When
- May 18, 7:41 AM CST to 7:45 AM CST
- Where
- Cameron County, 1.24 mi W of Port Isabel
- Rating
- EF0
- Path length
- 0.01 mi
- Path width
- 10 yd
- Reported by
- NWS Employee
- Coordinates
- 26.070, -97.220
An off duty Central Region National Weather Service Employee reported a waterspout that briefly moved onshore near Port Isabel. No damage was reported.
Flash Flood, Hidalgo
- When
- May 18, 7:45 AM CST to 8:30 AM CST
- Where
- Hidalgo County, 2.26 mi W of Mission to 1.98 mi NW of Edinburg Muni Arpt
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 26.224, -98.356
The squall line that tore through the heart of populated Hidalgo County dropped very heavy rainfall in an hour or less, creating numerous reports of urban flooding with embedded, more dangerous flash flooding especially in poor drainage locations of Mission, McAllen, and Edinburg. Four inches fell at the McAllen Cooperative (water plant) location, 2.82 inches at McAllen/Miller Airport, and 2.95 inches just southeast of McAllen. In Mission, the Fire Department reported several roads throughout were under two to three feet of water. In McAllen, the City transportation department reported 7 to 9 automobiles stalled in floodwaters halfway up the doors at 10th and Pecan. A video submitted via Twitter showed the depth of the water, at least 2 feet in some places, on the sides of the road. Attendees of the Texas Hurricane Conference in McAllen reported significant high water along the Expressway 83 Frontage Road during the same time.
In Edinburg, University Drive was blocked by high water just east of the courthouse due to high water, which threatened businesses but appeared to have remained outside of them.
Hail, Hidalgo
- When
- May 18, 7:45 AM CST
- Where
- Hidalgo County, San Carlos
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 26.280, -98.080
Nickel sized hail was reported in San Carlos, 4 miles east of Edinburg.
Thunderstorm Wind, Hidalgo
- When
- May 18, 7:55 AM CST
- Where
- Hidalgo County, 0.37 mi SSW of Edcouch to 0.93 mi ESE of Edcouch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 26.295, -97.973
Broadcast media reported a roof was blown off a mobile home during a thunderstorm that produced high winds across the area. Radar indicated a couplet of winds, as well as a reflectivity overhang, had moved across the area, suggesting a possible tornado. There were no confirmed reports of a tornado, however.
Thunderstorm Wind, Hidalgo
- When
- May 18, 8:06 AM CST to 8:12 AM CST
- Where
- Hidalgo County, 0.9 mi WSW of Weslaco to 0.56 mi NNW of Weslaco Mid Vly Arpt
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 26.163, -97.992
The Hidalgo County Emergency Manager reported strong winds occurred during a thunderstorm which knocked down some power lines in Weslaco. A funnel cloud was reported by the emergency manager approximately two miles west of Weslaco as the thunderstorm moved through the area. Peak winds of 43 mph were reported at the Mid Valley Airport, 2 miles east of Weslaco, estimated at around 812 AM CST.
Thunderstorm Wind, Willacy
- When
- May 18, 8:10 AM CST to 8:20 AM CST
- Where
- Willacy County, Raymondville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 26.480, -97.780
Trees and large limbs were blown down on various streets in Raymondville. Time and duration are estimated by radar, based on core of estimated winds between 50 and 52 knots a few thousand feet above the surface.
Thunderstorm Wind, Cameron
- When
- May 18, 8:20 AM CST to 8:35 AM CST
- Where
- Cameron County, 0.68 mi NW of Santa Rosa to 0.29 mi ESE of San Benito
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 26.258, -97.837
Winds within and ahead of the squall line increased to severe levels as they swept across Cameron County. Racing from from west northwest to east southeast across the County, the winds, both measured and estimated at 60 mph, knocked down hundreds of different sized tree limbs and caused power outages from Santa Rosa through Harlingen and San Benito. The ASOS (KHRL) at the Valley International Airport recorded a 60 mph gusts, and the public estimated a 60 mph gust moments later in San Benito.
Thunderstorm Wind, Cameron
- When
- May 18, 9:05 AM CST to 9:20 AM CST
- Where
- Cameron County, 1.5 mi WSW of Brownsville to 1.67 mi SE of Portway Acres
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 25.909, -97.521
A 20 year old cottonwood tree, renowned and visited often for having a purported image of the Virgin Mary on its bark, was blown down by strong thunderstorm winds estimated to have occurred between 905 and 910 AM CST at the intersection of East Levee and 10th Streets in downtown Brownsville. Numerous, varying sized limbs were blown down in Greater Brownsville, with peak gusts recorded at the Brownsville/South Padre Island Airport reaching 54 mph at 928 AM CST, 5 miles east of downtown.
Thunderstorm Wind, Cameron
- When
- May 18, 9:25 AM CST to 9:40 AM CST
- Where
- Cameron County, 1.14 mi W of Port Isabel to 2.98 mi NE of Port Isabel
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $25,000
- Reported by
- Coast Guard
- Coordinates
- 26.070, -97.218
The thunderstorm complex continued to generate strong, damaging winds as it moved across southeast Cameron County, affecting Bayview, Port Isabel, and South Padre Island. The strongest wind core appeared to rip through Port Isabel across the southern portion of the Town of South Padre Island. At Port Isabel, numerous power outages were the result of power lines and poles blown down at several locations throughout the city.
As the storm reached South Padre Island, the U.S. Coast Guard Station located in the Bayside recorded a 64 mph wind gust (at 936 AM CST, a six minute recorded observation). At nearly the same time (937 AM CST), a 60 mph gust was recorded by a Citizen Weather Observer Program sensor on Sheepshead Street. In the same area, palm trees were blown down along Coral Street; large metal signs were blown from their mounts along the Queen Isabella Causeway Bridge, and more power lines and a transformer were blown down at the intersection of Constellation Dr. and Laguna Boulevard, all between 930 and 940 AM CST (end time estimated by radar).
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, May 18 to 19, 2010$127,000 · EF2 · 76 events
- Tornadoes and Flash Flooding in Wyoming, May 18, 2010$118,000 · EF2 · 30 events
- Wildfire in Michigan, May 18 to 26, 2010$950,000 · 2 events
- Flooding in Iowa, May 18 to 23, 2010$500,000 · 2 events
- Lightning Strike in Wyoming, May 18, 2010$42,000 · 1 event
- Flood and Hail in Kansas, May 18 to 19, 2010$9,000 · 2.75 in hail · 26 events
- Tornado and Hail in Colorado, May 18, 2010$10,000 · EF0 · 14 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 18, 201056 kt wind · 6 events
- Drought in Wisconsin, May 18 to 31, 20105 events
- Tornado and Flash Flood in Nebraska, May 18, 2010$2,000 · EF0 · 5 events
- Hail and Damaging Winds in Louisiana, May 18 to 19, 2010$6,000 · 1.5 in hail · 5 events
- Winter Weather in Colorado, May 18 to 21, 20104 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 236972, 236993, 236969, 239685, 236951, 236954, 239689, 236962, 236955, 236967.